Evidence Of A Mobility Edge For Photons In Two Dimensions

American Physical Soc
Publication Type:
Journal article
Asatryan Ara et al. 2007, 'Evidence Of A Mobility Edge For Photons In Two Dimensions', American Physical Soc, vol. 75, no. 1, pp. 015601-1-015601-4.
Issue Date:
Full metadata record
Files in This Item:
Filename Description Size
Thumbnail2006012656.pdf389.06 kB
Adobe PDF
A scaling analysis of conductance for photons in two dimensions is carried out and, contrary to widely held belief, we find strong evidence of a mobility edge. Such behavior is compatible with the existence of an Anderson transition for electronic system
Please use this identifier to cite or link to this item: